American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(44A60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Lawrence A. Fialkow. Limits of positive flat bivariate moment matrices. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] David P. Kimsey and Hugo J. Woerdeman. The truncated matrix-valued $K$-moment problem on $\mathbb{R}^d$, $\mathbb{C}^d$, and $\mathbb{T}^d$. Trans. Amer. Math. Soc. 365 (2013) 5393-5430.
Abstract, references, and article information   
View Article: PDF

[3] Jean B. Lasserre. The $\mathbf{K}$-moment problem for continuous linear functionals. Trans. Amer. Math. Soc. 365 (2013) 2489-2504.
Abstract, references, and article information   
View Article: PDF

[4] Jaka Cimprič, Murray Marshall and Tim Netzer. On the real multidimensional rational $K$-moment problem. Trans. Amer. Math. Soc. 363 (2011) 5773-5788. MR 2817409.
Abstract, references, and article information   
View Article: PDF

[5] Lawrence A. Fialkow. Solution of the truncated moment problem with variety $y = x^{3}$. Trans. Amer. Math. Soc. 363 (2011) 3133-3165. MR 2775801.
Abstract, references, and article information   
View Article: PDF

[6] Dariusz Cichoń, Jan Stochel and Franciszek Hugon Szafraniec. Extending positive definiteness. Trans. Amer. Math. Soc. 363 (2011) 545-577. MR 2719693.
Abstract, references, and article information   
View Article: PDF

[7] Tim Netzer. Positive polynomials and sequential closures of quadratic modules. Trans. Amer. Math. Soc. 362 (2010) 2619-2639. MR 2584613.
Abstract, references, and article information   
View Article: PDF

[8] Raúl E. Curto and Jasang Yoon. Jointly hyponormal pairs of commuting subnormal operators need not be jointly subnormal. Trans. Amer. Math. Soc. 358 (2006) 5139-5159. MR 2231888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jacob S. Christiansen and Mourad E. H. Ismail. A moment problem and a family of integral evaluations. Trans. Amer. Math. Soc. 358 (2006) 4071-4097. MR 2219011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. Kuhlmann and M. Marshall. Positivity, sums of squares and the multi-dimensional moment problem. Trans. Amer. Math. Soc. 354 (2002) 4285-4301. MR 1926876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] F.-H. Vasilescu. Hamburger and Stieltjes moment problems in several variables. Trans. Amer. Math. Soc. 354 (2002) 1265-1278. MR 1867381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Raúl Curto and Lawrence A. Fialkow. The truncated complex $K$-moment problem. Trans. Amer. Math. Soc. 352 (2000) 2825-2855. MR 1661305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jean-Pierre Gabardo. Trigonometric moment problems for arbitrary finite subsets of $\mathbb Z^n$ . Trans. Amer. Math. Soc. 350 (1998) 4473-4498. MR 1443194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Christian Berg and Antonio J. Duran. The index of determinacy for measures and the $l\sp 2$-norm of orthonormal polynomials . Trans. Amer. Math. Soc. 347 (1995) 2795-2811. MR 1308001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Hans G. Kellerer. Uniqueness in bounded moment problems . Trans. Amer. Math. Soc. 336 (1993) 727-757. MR 1145730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Palle E. T. Jorgensen. Existence of smooth solutions to the classical moment problems . Trans. Amer. Math. Soc. 332 (1992) 839-848. MR 1059709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Olav Njåstad. A modified Schur algorithm and an extended Hamburger moment problem . Trans. Amer. Math. Soc. 327 (1991) 283-311. MR 1024773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. M. Borwein and A. S. Lewis. On the convergence of moment problems . Trans. Amer. Math. Soc. 325 (1991) 249-271. MR 1008695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. H. B. Kemperman. On sets that are uniquely determined by a restricted set of integrals . Trans. Amer. Math. Soc. 322 (1990) 417-458. MR 1076178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] T. S. Chihara. Hamburger moment problems and orthogonal polynomials . Trans. Amer. Math. Soc. 315 (1989) 189-203. MR 986686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] D. V. Widder. The inversion of the Laplace integral and the related moment problem . Trans. Amer. Math. Soc. 36 (1934) 107-200. MR 1501737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] I. J. Schoenberg. On finite-rowed systems of linear inequalities in infinitely many variables. II . Trans. Amer. Math. Soc. 35 (1933) 452-478. MR 1501695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] M. Fréchet and J. Shohat. A proof of the generalized second-limit theorem in the theory of probability . Trans. Amer. Math. Soc. 33 (1931) 533-543. MR 1501604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] M. Fréchet and J. Shohat. Errata: ``A proof of the generalized second-limit theorem in the theory of probability'' [Trans.\ Amer.\ Math.\ Soc. {\bf 33} (1931), no. 2, 533--543; 1501604] . Trans. Amer. Math. Soc. 33 (1931) 999. MR 1500512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] R. E. Langer. On the momental constants of a summable function . Trans. Amer. Math. Soc. 28 (1926) 168-182. MR 1501338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Edward B. Van Vleck. Haskins's momental theorem and its connection with Stieltjes's problem of moments . Trans. Amer. Math. Soc. 18 (1917) 326-330. MR 1501072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1